ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On ψ′→J/ψ+η and related questions

Pasupathy , J and Singh, CA (1978) On ψ′→J/ψ+η and related questions. In: Physical Review D – Particles and Fields, 18 (11). 4157-4163 .

[img] PDF
related.pdf - Published Version
Restricted to Registered users only

Download (965kB) | Request a copy
Official URL: http://prd.aps.org/abstract/PRD/v18/i11/p4157_1
Item Type: Journal Article
Publication: Physical Review D – Particles and Fields
Publisher: The American Physical Society
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 02 Nov 2010 06:24
Last Modified: 02 Nov 2010 06:24
URI: http://eprints.iisc.ac.in/id/eprint/33510

Actions (login required)

View Item View Item